I have been taking Adderall for about two months, and have been having some weird things happen. Most noticeably, stiffness in hands and muscles(especially after inadequate sleep or food intake), numbness and tingling in feet, and this large bruise on the back of my thigh that I don't recall the origin of. Could this be an immune system failure or low platlet count due to adderall? Had EKG, blood work up, and chest x ray at ER, all was fine, but this was only a week or two after starting the Adderall, and I think I had an anxiety attack or something. I also notice that my veins look bluer on the medication than when off it. I am also having headaches on the top of my head, and have had some burning nerve pain that has subsided (again, too much work and no sleep). Is this thrombotic purpura? I am terrified.
It's adderall. Have you read all the side effects of adderall before? You should. It crazy all the stuff it can do to a person. Even some of the "symptoms" of addreall "overdose" or "abuse"....are really common side effects. With any medication there are side effects...but whats common?? 1/100....2/100...25/100?? I mean do most people throw up, have tremors, depression, uninary tract infects to a precription sleep aid or a allergy pill? I doubt it. With adderall you will have multiple side effects. Its an amphetamine. If you arent having side effects you arent taking enough to benifit from it.
I have been prescribed adderall for well over a year. I also suffer from depression and an anxeity disorder. I tried taking meds together and seperate for my disorders like 6 years ago and nothing let me function like I wanted to. Then my doctor said he wanted me to start something for adhd again because it would help with my stress. I tried it. He had me on way to much....which wasn't an abnormal amount. I just take half what I am suppose to each day. I'm prescribed 30mg a day...two 15mg pills. I take one 15mg a day...I break it in half. It's great now that I worked it out.
Thanks for your post. I have totallly stopped taking Adderall, and the pain in my hands has subsided, but now I have this dense "fogginess" in my head that I can't shake. I totally can't concentrate on anything, and I am in my senior year, taking fifteen credits with a one year old and a demanding husband. All of that aside, I think Adderall gave me a seizure or a small stroke or something. I could be self diagnosing, of course, but I just feel "weird" and detatched. I also have transient numbness in my feet, esp. after I wake up, then the blood starts flowing a bit better. I Did not have any of these problems prior to adderall use. I have been off Adderall for 48hs now, so do you think some of this is just withdrawl effects? I was taking between 15-30mgs a day, and side effects were continuing to get worse, so I would skip a day, be totally lethargic, and then take it and have all of the previously mentioned vascular effects, which scared the s___ out of me.
I have also had a headache for over ten days, and when in bright light, get little white and dark spots in my vision. Could this all be acute Adderall overstimulation and withdrawl?????
Just a little somthing to add about my personal adderall injury/recovery stories.
I have been taking adderall for about a year and a half. The first half of a year unperscribed taking about 30mg a day,purchasing it 'illegally' from my my classmates. The remainder of the time I have been perscribed 50mg a day, taking it regularly.
About 3 months ago I injured my neck, after seeing multiple doctors and cairopractors it still hasn't heal (the injury initially being a minor-moderate pinched nerve in my neck). I can definatly see the stress making me somewhat depressed and at times i'll be so strung up my muscles will tense up, impeding my healing process. Another nice adderall side effect further hindering my recovery are the muscle tremors/spasms, agitating my back and neck greatly.
Most of the above side affects I have too noticed, blue viens, being anti social, depressed, ect.
But I believe now it is time to quit my adderall 'problem' (i'll admit I thought i liked being a depressed, weak, socially unstable adderall tweak). I have many friends taking the drug noticing most, if not all of the side affects i've stated above.
I BEEN ON ADDERALL FOR 14 YEARS!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!, I DON,T WANT ANY OF YOU PEOPLE WHO THINK THEY ARE DOCTORS
CALLING ME A ADDICT. IT IS NOT LIKE THAT, AND NEVER WAS.
I WAS PRESCRIBED ADDERALL FOR ADD IN HIGH SCHOOL,AND
I TOOK IT BECUASE I WAS NOT GOING TO GRADUATE OTHERWISE. I AM 32 NOW , I AM DEPENDENT ON THIS DRUG
LIKE METHADONE. I NEED IT TO FUNCTION. I AM WEALTHY,
BECUASE I AM A SMALL BUSINESS GENIUS.HOWEVER, I
AM NOT HEALTHY,AND ADDERALL STOLE MY YOUTH, MY
SENCE OF HUMER, MY EVERYTHING. PLEASE, IF YOU CAN
STOP THE CYCLE, BEFORE THE CYCLE STOPS YOU .I LOVE
PEOPLE, AND ILOVE TO SEE PEOPLE SAVE THEMSELVES, SO
LOVE YOURSELF AND STOP TAKING ADDERALL
i just wanted to let people know my daughter has had bruises for about 3 years now we were takeing her to dr after dr when we thought about that the brusing had started around the same time we started her on adderall we went back to the dr and within 7 days after she started taking the adderall that is when we were already in the office with bruises noone has put the 2 together but it only happens when she stops it and goes back on it she doesnt take it during the summer and we have no brusing and when school starts back we get them within a week or two her bruising is pretty bad she is a cheerleader so i think that makes it worse
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.